Alert archive / Georgia / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 236, NWS Atlanta, GA

April 22, 2005Coweta County, Meriwether County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 22, 2005, 11:21 PM EDT for Coweta County, Meriwether County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2005, 11:21 PM EDT (03:21 UTC)
Expired
Apr 22, 2005, 11:45 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Coweta County, GA, Meriwether County, GA

The radar

The Atlanta radar (KFFC), 20 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 9:50 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.4 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2005-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 485 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2005-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 283 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
485 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
987 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
283 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 230321
SVRFFC
GAC077-199-230345-
/O.NEW.KFFC.SV.W.0236.050423T0321Z-050423T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1121 PM EDT FRI APR 22 2005

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN COWETA COUNTY IN WEST CENTRAL GEORGIA
  NORTHERN MERIWETHER COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 1145 PM EDT

* AT 1118 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR LUTHERSVILLE...AND MOVING EAST AT 55 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WOOSTER...HOLLONVILLE...HARALSON AND ALVATON.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3326 8479 3311 8482 3314 8450 3329 8450

$$
1 follow-up statement
000 
WWUS52 KFFC 230331
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1130 PM EDT FRI APR 22 2005

GAC077-199-230345-
/O.CON.KFFC.SV.W.0236.000000T0000Z-050423T0345Z/
MERIWETHER-COWETA-
1130 PM EDT FRI APR 22 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1145 PM EDT FOR
SOUTHEASTERN COWETA AND NORTHERN MERIWETHER COUNTIES...

AT 1127 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED NEAR HOLLONVILLE...OR ABOUT 14 MILES SOUTH OF
PEACHTREE CITY...MOVING EAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WOOSTER...ALVATON AND HARALSON.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM EDT 
SATURDAY MORNING FOR NORTHWESTERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3326 8479 3311 8482 3314 8450 3329 8450

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 5:45 PM EDT, 5 hours 36 minutes earlier.

Area forecast discussion, Apr 22, 5:45 PM EDT, 5 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT FRI APR 22 2005

.SHORT TERM...HAVE HAD A BUSY DAY WITH SEVERE WEATHER. AREA OF
THUNDERSTORMS CURRENTLY TRACKING SOUTHEAST ACROSS THE CWA WITH SOME
DRYING ACROSS THE NORTHWEST. MAIN UPPER TROUGH EXPECTED BY 06Z...SO
MAY BE SOME REDEVELOPMENT. HAVE LEFT CHANCE TO LIKELY POPS FOR THE
NIGHT. WITH DEEP TROUGH SATURDAY...STRONG WINDS AND COLD AIR
ADVECTION WILL TAKE PLACE. WIND ADVISORY MAY BE NEEDED FOR TOMORROW.
TEMPERATURES IN THE 30S POSSIBLE FOR TOMORROW NIGHT AND NEXT SHIFTS
MAY HAVE TO CONSIDER A FREEZE WARNING. DEEP COLD POOL CROSSING THE
CWA SATURDAY AND HAVE LEFT IN THE MENTION OF CONVECTION...BUT MOSTLY
EXPECTING A CHANCE OF SHOWERS.

.LONG TERM...DRY AND COOL FOR THE FIRST OF THE WEEK. SOME WEAK WAVES
IN THE WESTERLY FLOW FOR TUESDAY AND WEDNESDAY...SO LEFT IN THE
MENTION OF SHOWERS AND THUNDERSTORMS. THURSDAY AND FRIDAY LOOK DRY.

&&

.AVIATION...
RAPIDLY DEEPENING UPPER LOW IN THE OHIO VALLEY BRINGING STRONG TO
SEVERE TSRA TO THE AREA. FIRST LINE OF ACTIVITY/MCS EXITING FAR
SOUTHERN PORTIONS OF CWA AT THIS TIME. A BRIEF RESPITE ACROSS THE
NORTH BEFORE THE NEXT ROUND. ACTUAL FRONTAL SYSTEM AND ASSOCIATED
PVA YET TO PASS. ALREADY SEEING DEVELOPMENT ACROSS IL/W TN...THAT
WILL DEVELOP A LINE THAT SHOULD SWEEP THROUGH THE AREA BETWEEN
00Z-06Z. AFT 06Z...MUCH COLDER...DRIER AIR WILL FILTER INTO THE
CWA...WITH STRONG COLD ADVECTION. EXPECT CONSIDERABLE WRAP AROUND
MOISTURE AND SOME SHRA NC/NE GA WITH COLD AIR ALOFT INTO THE
AFTERNOON HOURS SAT. CLEARING WILL OCCUR AFT 00Z SUN.

CEILINGS...GENERALLY MVFR-VFR THIS EVENING OUTSIDE OF SHRS/TSRA
ACTIVITY. BRIEF PERIOD OF IFR POSSIBLE WITH BRIEF LINE OF EXPECTED
CONVECTIVE ACTIVITY THIS EVENING. MVFR CIGS WILL PREVAIL LATE
TONIGHT THROUGH EARLY AFTERNOON SAT.

VISIBILITY...GENERALLY VFR...EXCEPT LOCALLY IFR IN SHRA/TSRA THIS
EVENING. SOME MVFR POSSIBLE IN BRIEF SHRA NC/NE GA SAT
AFTERNOON...BUT THIS WILL MAINLY BE IN THE MOUNTAINS OF NE GA AND
NOT IN THE ATL OR AHN TAF SITES.

WX...EXPECT STRONG TO SEVERE NE-SW ORIENTED SQUALL LINE...ALBEIT
BRIEF...OF TSRA TO AFFECT MOST TAF SITES BETWEEN 00Z-06Z. MAIN
THREAT WILL BE 0.5-1.0 INCH HAIL AND WINDS GUSTS TO 50KTS. ISOLD
SHRA POSSIBLE MAINLY N-NE OF ATL AND AHN 15Z-20Z SAT.

WINDS...INITIALLY...IN ADVANCE OF EXPECTED SQUALL LINE THIS
EVENING...WINDS WILL BE MOSTLY SW 5-10KTS. WINDS GUSTS TO 50KTS
POSSIBLE WITH POSSIBLE SVR SQUALL LINE 00Z-06Z THIS EVENING. WINDS
GENERALLY 260-280 10-15KTS OVERNIGHT...BUT INCREASING RAPIDLY AROUND
12Z TO 15-20KTS WITH GUSTS 25-30KTS AFT 12Z. WIND WILL BE THE MOST
SIGNIFICANT TAF ISSUE FOR SATURDAY...ESPECIALLY FOR ATL.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         55  60  37  57 /  40  30  10  10
ATHENS          56  62  37  57 /  60  30  10  10
GAINESVILLE     55  59  36  57 /  40  30  10  10
ROME            53  62  35  59 /  50  20  10  10
COLUMBUS        59  66  39  63 /  60  30  10  10
MACON           59  67  38  61 /  60  30  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
GA...NONE.

&&

41/RAB
Hazardous weather outlook, Apr 22, 7:46 PM EDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
746 PM EDT FRI APR 22 2005

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
746 PM EDT FRI APR 22 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...FRIDAY NIGHT.

...SCATTERED SEVERE THUNDERSTORMS EXPECTED UNTIL MIDNIGHT NORTH
CENTRAL AND NORTHWEST GEORGIA...

.SYNOPSIS...
AN INTENSIFYING UPPER LOW ACROSS THE OHIO VALLEY WILL MOVE SOUTHEAST
TOWARD GEORGIA THROUGH EARLY SATURDAY. A STRONG COLD FRONT WILL ALSO
ACCOMPANY THIS SYSTEM AND MOVE INTO GEORGIA SHORTLY AFTER MIDNIGHT.
ONE ROUND OF STRONG TO SEVERE THUNDERSTORMS MOVED THROUGH THE STATE
FRIDAY AFTERNOON...AND ANOTHER ROUND OF SEVERE THUNDERSTORMS WILL
ACCOMPANY THE COLD FRONT INTO NORTH AND WEST GEORGIA THROUGH
MIDNIGHT.

.PRIMARY HAZARD...
THE PRIMARY HAZARD FROM THUNDERSTORMS THROUGH MIDNIGHT WILL BE LARGE
HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING...AND LOCALLY HEAVY RAIN.
WHILE THUNDERSTORMS ARE EXPECTED TO AFFECT ALL OF GEORGIA THIS
EVENING AND EARLY TONIGHT...THE MAIN THREAT FOR ADDITIONAL SEVERE
THUNDERSTORMS WILL BE NORTHWEST OF A LINE FROM HIAWASSEE...TO
ATLANTA...TO COLUMBUS.

.DISCUSSION...
A COMPLEX OF THUNDERSTORMS WHICH MOVED ACROSS NORTH AND CENTRAL
GEORGIA FRIDAY AFTERNOON HELPED TO STABILIZE THE ATMOSPHERE SOME.
HOWEVER...AS STRONG DYNAMICS AND MODERATE INSTABILITY APPROACH THE
AREA IN ASSOCIATION WITH A STRONG UPPER TROUGH AND COLD
FRONT...RENEWED THUNDERSTORM DEVELOPMENT WAS BEING OBSERVED ACROSS
NORTHEAST ALABAMA AND NORTHWEST GEORGIA. WITH AMPLE INSTABILITY AND
DYNAMICS IN PLACE...SOME OF THESE THUNDERSTORMS WILL BE SEVERE
THROUGH MIDNIGHT. AFTER MIDNIGHT...THE AIR MASS WILL RAPIDLY BECOME
MORE STABLE AND THE BEST INSTABILITY WILL PUSH SOUTH INTO SOUTHERN
GEORGIA AND ALABAMA.  SEVERE THUNDERSTORMS SHOULD END AROUND
MIDNIGHT.

.OTHER HAZARDS...
A COMPLEX OF THUNDERSTORMS WHICH MOVED SLOWLY ACROSS MIDDLE GEORGIA
THIS AFTERNOON DUMPED SEVERAL INCHES OF RAIN ACROSS THE AREAS FROM
COLUMBUS...TO VIENNA...TO ABBEVILLE. ADDITIONAL THUNDERSTORMS LATER
TONIGHT MAY QUICKLY RESULT IN FLOODING OF LOW-LYING AND FLOOD PRONED
AREAS WITHIN THIS REGION OF THE STATE.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND EMERGENCY MANAGERS...ESPECIALLY ACROSS NORTHWEST GEORGIA
AND NORTH CENTRAL GEORGIA...WILL NEED TO REMAIN ACTIVATED UNTIL
MIDNIGHT. SPOTTERS AND EMERGENCY MANAGERS IN OTHER AREAS OF THE
STATE...ESPECIALLY MIDDLE GEORGIA...WILL NEED TO REMAIN ALERT UNTIL
MIDNIGHT FOR POSSIBLE ACTIVATION.

.DAY TWO THROUGH DAY SEVEN...SATURDAY THROUGH FRIDAY.
STRONG...GUSTY WINDS OF 15 TO 25 MPH WITH GUSTS IN EXCESS OF 30 MPH
CAN BE EXPECTED TO DEVELOP ACROSS MUCH OF GEORGIA BY MID-MORNING
SATURDAY AND CONTINUE UNTIL SUNSET. FOR THE PERIOD SUNDAY THROUGH
MONDAY...HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED. THERE WILL BE
ANOTHER CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY. HAZARDOUS
WEATHER CONDITIONS ARE NOT EXPECTED FOR THE PERIOD THURSDAY THROUGH
FRIDAY.

&&
FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER
INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON
GEORGIA.

RAB

In the hours before

Local storm report, Apr 22, 9:23 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
923 PM EDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 PM     HAIL             10 NNW GREENVILLE       33.16N 84.78W
04/22/2005  0.88 INCH        MERIWETHER         GA   PUBLIC

&&

EA
Special weather statement, Apr 22, 9:30 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
930 PM EDT FRI APR 22 2005

GAZ021-230200-

930 PM EDT FRI APR 22 2005

...SIGNIFICANT WEATHER ALERT FOR HALF INCH HAIL AND 40 TO 50 MPH
WINDS IN CHEROKEE COUNTY UNTIL 1000 PM EDT...

AT 929 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
STRONG THUNDERSTORM WEST OF CANTON...MOVING EAST AT 30 MPH. OTHER
LOCATIONS IN THE PATH OF THIS STORM INCLUDE WALESKA...WOODSTOCK...
HOLLY SPRINGS AND BALL GROUND.

THIS STORM HAS THE POTENTIAL TO PRODUCE HALF INCH HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS OVER 40 MPH. BRIEF HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Apr 22, 10:48 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1048 PM EDT FRI APR 22 2005

GAZ045-230315-

1048 PM EDT FRI APR 22 2005

...SIGNIFICANT WEATHER ALERT FOR HALF INCH HAIL IN DEKALB COUNTY
UNTIL 1115 PM EDT...

AT 1043 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER STONE MOUNTAIN...MOVING EAST AT 45 MPH.

RAINFALL AMOUNTS BETWEEN 1 TO 2 INCHES CAN BE EXPECTED WITH THIS
STORM OVER THE NEXT HOUR. DRIVERS SHOULD USE CAUTION AS INTENSE
RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS
ALSO LIKELY. THE THREAT FROM THIS STORM IS EXPECTED TO DIMINISH BY
1115 PM EDT.
Special weather statement, Apr 22, 10:49 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1049 PM EDT FRI APR 22 2005

GAZ001>007-011-012-019-020-230400-
BARTOW-CATOOSA-CHATTOOGA-DADE-FANNIN-FLOYD-GILMER-GORDON-MURRAY-
WALKER-WHITFIELD-
1049 PM EDT FRI APR 22 2005

...SEVERE THUNDERSTORM WATCH NUMBER 194 HAS BEEN CANCELLED...

THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED FOR THE FOLLOWING
COUNTIES...BARTOW...CATOOSA...CHATTOOGA...DADE...FANNIN...FLOYD...
GILMER...GORDON...MURRAY...WALKER AND WHITFIELD.

GAZ030-031-041>043-052-230400-
CARROLL-DOUGLAS-HARALSON-HEARD-PAULDING-POLK-
1049 PM EDT FRI APR 22 2005

...SEVERE THUNDERSTORM WATCH NUMBER 194 REMAINS IN EFFECT...

THE SEVERE THUNDERSTORM WATCH CONTINUES FOR THE FOLLOWING COUNTIES...
CARROLL...DOUGLAS...HARALSON...HEARD...PAULDING AND POLK COUNTIES.
Special weather statement, Apr 22, 11:08 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1108 PM EDT FRI APR 22 2005

GAZ045-046-055-057-230345-

1108 PM EDT FRI APR 22 2005

...SIGNIFICANT WEATHER ALERT FOR HALF INCH SIZE HAIL IN
HENRY...CLAYTON...ROCKDALE AND DEKALB COUNTIES UNTIL 1145 PM EDT...

AT 1105 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM SOUTH DEKALB COUNTY TO NORTH
CLAYTON COUNTY...MOVING EAST AT 40 MPH.
Special weather statement, Apr 22, 11:11 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1111 PM EDT FRI APR 22 2005

GAZ054-230345-

1111 PM EDT FRI APR 22 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN FAYETTE COUNTY
UNTIL 1145 PM EDT...

AT 1105 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LEES MILL...MOVING SOUTHEAST AT 25 MPH.
THIS STORM IS CAPABLE OF PRODUCING PEA-SIZED HAIL IN FAYETTE COUNTY
UNTIL 1145 PM.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 8:04 PM EDTTornado WarningFFCChattooga26 min
Apr 22, 8:13 PM EDTSevere Thunderstorm WarningFFCWhitfield35 min
Apr 22, 8:16 PM EDTSevere Thunderstorm WarningFFCCatoosa29 min
Apr 22, 8:29 PM EDTSevere Thunderstorm WarningFFCFloyd31 min
Apr 22, 8:38 PM EDTSevere Thunderstorm WarningFFCMurray37 min
Apr 22, 8:51 PM EDTSevere Thunderstorm WarningFFCGordon24 min
Apr 22, 8:53 PM EDTSevere Thunderstorm WarningFFCBartow37 min
Apr 22, 8:57 PM EDTSevere Thunderstorm WarningFFCFannin48 min
Apr 22, 8:58 PM EDTSevere Thunderstorm WarningFFCFloyd32 min
Apr 22, 9:19 PM EDTSevere Thunderstorm WarningFFCPolk26 min
Apr 22, 9:25 PM EDTSevere Thunderstorm WarningFFCBartow, Paulding35 min
Apr 22, 9:27 PM EDTSevere Thunderstorm WarningFFCFloyd33 min
Apr 22, 9:40 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb35 min
Apr 22, 9:46 PM EDTSevere Thunderstorm WarningFFCHaralson29 min
Apr 22, 9:59 PM EDTSevere Thunderstorm WarningFFCFulton31 min
Apr 22, 10:06 PM EDTSevere Thunderstorm WarningFFCCarroll24 min
Apr 22, 10:12 PM EDTSevere Thunderstorm WarningFFCPaulding33 min
Apr 22, 10:15 PM EDTSevere Thunderstorm WarningFFCCobb15 min
Apr 22, 10:22 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett23 min
Apr 22, 10:42 PM EDTSevere Thunderstorm WarningFFCGwinnett33 min
Apr 22, 10:56 PM EDTSevere Thunderstorm WarningFFCRockdale, Walton34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.